Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homotopy and uniform homotopy
HTML articles powered by AMS MathViewer

by Allan Calder and Jerrold Siegel PDF
Trans. Amer. Math. Soc. 235 (1978), 245-270 Request permission

Abstract:

It is shown that the sets, homotopy and uniform homotopy classes of maps from a finite dimensional normal space to a space of finite type with finite fundamental group, coincide. Applications of this result to the study of remainders of Stone-Cech compactifications, Kan extensions, and other areas are given.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D99, 54E99
  • Retrieve articles in all journals with MSC: 55D99, 54E99
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 235 (1978), 245-270
  • MSC: Primary 55D99; Secondary 54E99
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0458416-6
  • MathSciNet review: 0458416